# SDR DALA2024082608458

- Difficulty date: August 23, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 61,358 hours, 32,312 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR ON DECENT, GOT WORSE AFTER LANDING.   C/W NO GO ODI PER WORKCARDS 0550-9001-A320FAM, & 0550-2002.
